# SDR CALA2025073107129

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 51,735 hours, 18,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511629
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA WEB PLATE BETWEEN BS 986.5 TO 1006 LBL 26 UPPER FLANGE.  REMOVED AND REPLACED WEB PLATE LOCATED FROM STA 986.5 TO STA 1006 AND BETWEEN LBL24 TO LBL45,AFT WET AREA IAW SRM 51-10-02-0G-0, AND DRAWING 147A5701.
